MAUDE Adverse Event Report: Zimmer Surgical, Inc. ZIMMER AIR DERMATOME

Zimmer Surgical, Inc. ZIMMER AIR DERMATOME
Catalog Number 00880100100
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
ZIMMER AIR DERMATOME
Common Device Name
Dermatome
Manufacturer (Section D)
Zimmer Surgical, Inc.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
Zimmer Surgical, Inc.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50435342
Report Number0001526350-2026-01030
Device Sequence Number10424232
Product Code GFD
UDI-Device Identifier00889024375901
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00880100100
Device Lot Number63733207
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/12/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown